RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tukhliev, K

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8
Presentations: 1

Number of views:
This page:245
Abstract pages:1352
Full texts:479
References:200
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person72025
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. K.Tukhliev, A. M. Tuichiev, “Mean-square approximation of functions on the whole axis by algebraic polynomials with the Chebyshev-Hermite weight”, Trudy Inst. Mat. i Mekh. UrO RAN, 26:2 (2020),  270–277  mathnet  elib
2016
2. K.Tukhliev, “Mean-square approximation of functions by Fourier–Bessel series and the values of widths for some functional classes”, Chebyshevskii Sb., 17:4 (2016),  141–156  mathnet  elib
3. K.Tukhliev, “Best approximations and widths of some classes of convolutions in $L_{2}$”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:4 (2016),  284–294  mathnet  mathscinet  elib
2015
4. K. Tukhliev, “On the approximation of periodic functions in $L_2$ and the values of the widths of certain classes of functions”, Model. Anal. Inform. Sist., 22:1 (2015),  127–143  mathnet  mathscinet  elib
5. M. Sh. Shabozov, K.Tukhliev, “Jackson — Stechkin type inequalities with generalized moduli of continuity and widths of some classes of functions”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:4 (2015),  292–308  mathnet  mathscinet  elib
2013
6. K. Tukhliev, “The Optimal Quadrature Formula of Approximate Calculation of Curvilinear Integral of First Kind for Some Classes of Functions and Curves”, Model. Anal. Inform. Sist., 20:3 (2013),  121–129  mathnet
7. M. Sh. Shabozov, K. Tukhliev, “Best Polynomial Approximations and the Widths of Function Classes in $L_{2}$”, Mat. Zametki, 94:6 (2013),  908–917  mathnet  mathscinet  zmath  elib; Math. Notes, 94:6 (2013), 930–937  isi  scopus
1983
8. M. F. Timan, K.Tukhliev, “Properties of certain orthonormal systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 9,  65–73  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:9 (1983), 74–84

Presentations in Math-Net.Ru
1. О наилучшем приближении функций алгебраическими полиномами в пространстве $L_{2,\mu}$
K. Tukhliev
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 28, 2015 15:20

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021